MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed ams aliniq software did not hold the 0.90 s/co syphilis result till alinity s processing module performed duplicate repeat run for grayzone range.The customer has grayzone range setup 0.90 to 1.00 s/co in alinity s processing module.Those grayzone results need to be repeated in duplicate on alinity s processing module before reported to lis.The ams has configured range > 0.90 s/co for syphilis.The ams software did not hold results if exact results 0.90 s/co.There was range setting discrepancy between alinity s processing module and ams software.The abbott fsr configured the range in ams software =0.90 s/co to 1.00 s/co for hold all those screen assay hiv, hcv, syphilis and hbv till duplicate runs performed.There was no information provided by the customer for discrepant results reported to provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The abbott specialist performed technical investigations, revealed that the root cause of the unexpected auto validation of the serological test result and transmission to the lis while the test was still being rerun in the instrument was a misalignment of cutoff and range setting between the alinity s and aliniq ams where the interval values configured in the middleware by the abbott informatic specialist were provided and accepted by the customer.The gray zone range was setup from 0.90 to 1.00 s/co in alinity s while in the middleware exact lower value of 0.90 s/co was considered as a normal value and then, it was not held till duplicate runs were performed on the analyzer before reported to the lis.The 12 months search reports did not identify complaints similar to the issue described in the current one.An aliniq ams configuration change was performed to meet customer needs: on (b)(6) 2023, a modification to the reference range values was performed by the abbott technician to include 0.9 results in the gray zone for holding in aliniq ams.The attention value was moved from 0.9 to 0.89 s/co so that, in the case where a 0.9 result is reported by the instrument, the new configuration would permit the value to be considered in the gray zone and blocked consequently as per the customer request and the parallel configuration on the instrument.A review of the labeling addresses the customer¿s issue: configurator user manual rev.: 0 - product suite: 2.12 provides adequate information about how to configure the reference ranges (section 2.19.1.8 reference values) and validation method in the analyzer section in aliniq ams (section 2.9.2.5 general setup).Based on the investigation the aliniq ams is performing as intended, no systemic issue or deficiency of the aliniq ams was identified.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16778058
Report Number3004032053-2023-00015
Device Sequence Number17810033
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown